# SDR TAMF20210327010

- Difficulty date: March 26, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N332QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1428
- Aircraft time: 30,260 hours, 9,543 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 29,030 hours, 9,010 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3022053001
- Part serial: G1311480
- Condition: Leaking
- Location: Nr 1 Hyd System
- Part time: 30,260 hours, 9,543 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MIA DURING THE CLIMB, THE MESSAGE "HYD G SYS LEAK" WAS SHOWN ON ECAM DISPLAY. THE CREW DECIDED TO RETURN TO THE MIA STATION AND DURING THE GROUND INSPECTION A HYDRAULIC FLUID LEAK WAS FOUND IN THE HYDRAULIC PUMP NO. 1 OF ENGINE 2.  THE GREEN HYD SYSTEM RESERVOIR WAS SERVICED IN ACCORDANCE WITH AIRBUS AMM 12-12-29-611-802-A AND AIRBUS AMM 29-31-00-740-802-A. THE ENG HYD PUMP #1(GREEN SYSTEM) OF THE ENGINE 2 WAS REMOVED AND REPLACED IN ACCORDANCE WITH AIRBUS AMM 29-11-51-000-805-A, AIRBUS AMM 29-11-51-400-805-A AND AIRBUS AMM 29-11-00-710-802-A. THE TEST WAS SUCCESSFUL AND NO LEAKS WERE FOUND. THE AIRCRAFT WAS RELEASED TO SERVICE AND IS IN AIRWORTHY CONDITION.  HYD PUMP OFF: PN/ 3022053-001, SN/ G1311480
HYD PUMP ON: PN/ 3022053-001, SN/ G1040002
